# SDR USAA2011092600031

- Difficulty date: September 23, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 63,173 hours, 42,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Corroded
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EXTERIOR EMERGENCY LIGHT INOPERATIVE AT L1 DOOR.  MAINTENANCE CLEANED CORROSION FROM L1 DOOR EMERGENCY LIGHT SOCKET.  SYSTEM CHECKS NORMAL.
